Tuesday, December 9, 2008

Ups and Downs


This past week has been really tough, mentally and physically. On top of exams, my body has been acting weird. I think I mentioned earlier, but I've been plagued with nausea and headaches all day, every day. The combination makes me only desire to lay in bed and completely wipes me of energy. As a result, I feel sluggish and lazy! The only thing I can attribute this all to is the birth control pills I've recently started. I wanted to toughen it out and let my body adjust, but I finally caved and called my doctor today, and I'm being switched to a different pill. Please Lord, let this be the answer! I want my energy back:/

By some divine intervention, I've managed to keep up with the training program! The 4-miler the fiance and I had planned for Saturday got postponed till Sunday (due to reasons noted above). It was a great run on the TM, and we ran it in 39 minutes. Monday I was basically confined to bed (with the exception of suffering through a physics exam, ew). I felt pretty good when I woke up today, though, and decided to take advantage of the 65-degree weather and took a 3 mile run outside in the sunshine! It took me 33 minutes and I burned 463 cals with a peak HR of 171 and an average HR of 158. That's pretty high for such a slow pace, but it actually felt great and was very relaxing.

I spent the remainder of the day with the fiance...it's his birthday today! For 9 days a year he gets to be older than me, and he never lets me forget it! Poor thing had an exam on his birthday, though. I told him this was his last birthday where I wouldn't be waking up next to him! Can you tell we're counting down the days 'till June 13th? :)

I am off to get some sleep and pray tomorrow will offer some repreive from this discomfort! I'm sick of relying on triple-daily doses of Tylenol! That can't be good....


Billy Colonna said...

Hi! Thanks for such a fun birthday. Only one exam left until freedom.
With the 70 degree weather, I ran 2 easy miles this evening.

-Poor thing

chelseajean said...

that's so true!
this is the first bday that i get to wake up by jus... how great is life!?

Amy said...

Make sure they get you on a low-dose estrogen pill! BC gives me terrible migraines and now I have to take the 'progesterine only' pill.